×

Found 14 Documents (Results 1–14)

100
MathJax

On compact difference schemes for the heat equation. (English. Russian original) Zbl 1030.65093

Comput. Math. Math. Phys. 41, No. 10, 1534-1537 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1613-1616 (2001).
MSC:  65M06 35K05
PDF BibTeX XML Cite

Analysis of the dependence of the waveguide noise-reduction frequency spectrum on a spectral parameter contained in a boundary condition. (English. Russian original) Zbl 1029.78005

Comput. Math. Math. Phys. 41, No. 10, 1532-1533 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1610-1612 (2001).
MSC:  78A45 35J05
PDF BibTeX XML Cite

Analysis of traveling solitary waves in a four-component reaction-diffusion model. (English. Russian original) Zbl 1023.92048

Comput. Math. Math. Phys. 41, No. 10, 1519-1531 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1597-1609 (2001).
PDF BibTeX XML Cite

Method of quasi-gasdynamic splitting for solving the Euler equations. (English. Russian original) Zbl 1028.76032

Comput. Math. Math. Phys. 41, No. 10, 1506-1518 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1583-1596 (2001).
MSC:  76M20 76N15 65M06
PDF BibTeX XML Cite

Computation of equations up to a prescribed accuracy with respect to singular terms and defect of differential equations. (English. Russian original) Zbl 1030.76041

Comput. Math. Math. Phys. 41, No. 10, 1489-1505 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1566-1582 (2001).
MSC:  76M20 76N15
PDF BibTeX XML Cite

Unique solvability of an integral equation and a computer algorithm for an inner Neumann problem. (English. Russian original) Zbl 1030.65135

Comput. Math. Math. Phys. 41, No. 10, 1480-1488 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1557-1565 (2001).
PDF BibTeX XML Cite

An approach to the numerical integration of the Cauchy problem for delay differential equations. (English. Russian original) Zbl 1030.65076

Comput. Math. Math. Phys. 41, No. 10, 1470-1479 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1547-1556 (2001).
MSC:  65L05 34K28 65L70 65L06
PDF BibTeX XML Cite

Asymptotics of solutions to a nonlinear parabolic equation in the neighborhood of front formation. (English. Russian original) Zbl 1026.35055

Comput. Math. Math. Phys. 41, No. 10, 1455-1469 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1532-1546 (2001).
PDF BibTeX XML Cite

Minimax control problem for a parabolic variational inequality. (English. Russian original) Zbl 1030.49004

Comput. Math. Math. Phys. 41, No. 10, 1444-1454 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1521-1531 (2001).
PDF BibTeX XML Cite

On the theory of necessary optimality conditions for a problem with distributed parameters. (English. Russian original) Zbl 1030.49025

Comput. Math. Math. Phys. 41, No. 10, 1429-1443 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1504-1520 (2001).
MSC:  49K20 35B37 49N60 49K30 93C20
PDF BibTeX XML Cite

Algorithms for open-loop and closed-loop optimization of control systems with intermediate state contraints. (English. Russian original) Zbl 1030.49037

Comput. Math. Math. Phys. 41, No. 10, 1410-1428 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1485-1504 (2001).
MSC:  49N35 49M30
PDF BibTeX XML Cite

New extremum conditions for smooth problems with constraints set in the form of equations. (English. Russian original) Zbl 1045.90081

Comput. Math. Math. Phys. 41, No. 10, 1400-1409 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1474-1484 (2001).
MSC:  90C46 65K05 90C30
PDF BibTeX XML Cite

Partial inversion of a singular Cauchy integral and a logarithmically singular integral defined on a set of intervals in the eigenmode problem for a coplanar waveguide. (English. Russian original) Zbl 1030.65133

Comput. Math. Math. Phys. 41, No. 10, 1393-1399 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1467-1473 (2001).
PDF BibTeX XML Cite

On a generalization of the Obreshkoff–Ehrlich method for simultaneous extraction of all roots of polynomials over an arbitrary Chebyshev system. (English. Russian original) Zbl 1033.65031

Comput. Math. Math. Phys. 41, No. 10, 1385-1392 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1459-1466 (2001).
MSC:  65H05 12Y05 26C10 30C15
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification